Homology, Homotopy and Applications
- Homology Homotopy Appl.
- Volume 2, Number 1 (2000), 89-104.
Continuous family groupoids
In this paper, we define and investigate the properties of continuous family groupoids. This class of groupoids is necessary for investigating the groupoid index theory arising from the equivariant Atiyah-Singer index theorem for families, and is also required in noncommutative geometry. The class includes that of Lie groupoids, and the paper shows that, like Lie groupoids, continuous family groupoids always admit (an essentially unique) continuous left Haar system of smooth measures. We also show that the action of a continuous family groupoid $G$ on a continuous family $G$-space fibered over another continuous family $G$-space $Y$ can always be regarded as an action of the continuous family groupoid $G*Y$ on an ordinary $G*Y$-space.
Homology Homotopy Appl., Volume 2, Number 1 (2000), 89-104.
First available in Project Euclid: 13 February 2006
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Paterson, Alan L. T. Continuous family groupoids. Homology Homotopy Appl. 2 (2000), no. 1, 89--104. https://projecteuclid.org/euclid.hha/1139841214